On the law of the great numbers

А. Плеснер

Matematiceskij sbornik

  • Volume: 43, Issue: 2, page 165-168
  • ISSN: 0368-8666

How to cite


Плеснер, А.. "On the law of the great numbers." Matematiceskij sbornik 43.2 165-168. <http://eudml.org/doc/64813>.

author = {Плеснер, А.},
journal = {Matematiceskij sbornik},
keywords = {Probability theory, statistics, operations research},
language = {ger},
number = {2},
pages = {165-168},
publisher = {Tipogr. Lissnera i Sobko},
title = {On the law of the great numbers},
url = {http://eudml.org/doc/64813},
volume = {43},

AU - Плеснер, А.
TI - On the law of the great numbers
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 2
SP - 165
EP - 168
LA - ger
KW - Probability theory, statistics, operations research
UR - http://eudml.org/doc/64813
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.